| Model Number |
SA60AT |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Photo review: the returned photos show implanted iol, several marks /lines are visible on the iol, the exact location of the observed marks/lines cannot be determined.Video review: the returned video shows iol implantation.The iol is already implanted in the eye, what appears to be a foreign loose material is observed on the anterior surface near the gusset area of the iol.The observed foreign material appears to be successfully removed with additional instrumentation.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during a cataract extraction with intraocular lens (iol) implant procedure, the blue or white threads stuck to the iols.Attempts were made to polish away the thread.There was patient contact, but no patient harm occurred.Additional information has been requested.There are seven medical device reports associated with this event.This report is for five of seven.
Event or Problem Description
Additional information has been requested and received stating the procedure was completed on the same day without complications.There is no plan to explant the lens.The observed threads could not be isolated and are not available for return.There are seven medical device reports associated with this event.This report is for five of seven.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The reporter states the use of a company cartridge, which is not qualified for use with associated iol model.Based on our observation of the attached photos, several marks /lines are visible on the implanted iol, the exact location of the observed marks/lines cannot be determined.No determination on the origin of the reported foreign material can be made without the evaluation of the physical product.A final root cause cannot be determined based on available information and without the evaluation of a physical sample.The reporter states the use of non-qualified combination.The use of non-qualified combinations may result in delivery issues and/or damage.The manufacturer internal reference number is: (b)(4).